Volume 25, issue 5 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25
Issue 5, 2167–2711
Issue 4, 1631–2166
Issue 3, 1087–1630
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Correction to the article A spectral sequence for stratified spaces and configuration spaces of points

Nir Gadish and Dan Petersen

Geometry & Topology 25 (2021) 2699–2706

Correction to Geometry & Topology 21:4 (2017) 2527–2555

Abstract

We correct some oversights in the paper “A spectral sequence for stratified spaces and configuration spaces of points” by the second author. In particular, we explain that an additional hypothesis should be added to Theorem 4.15 in said paper.

Keywords
configuration spaces, representation stability, homological stability, stratified spaces, spectral sequence
Mathematical Subject Classification
Primary: 55R80
Secondary: 14F25, 32S60, 55N30, 55T05
References
Publication
Received: 8 July 2020
Revised: 7 January 2021
Accepted: 7 January 2021
Published: 3 September 2021
Proposed: Paul Seidel
Seconded: Mark Behrens, Benson Farb
Authors
Nir Gadish
Department of Mathematics
Massachusetts Institute of Technology
Cambridge, MA
United States
Dan Petersen
Department of Mathematics
Stockholm University
Stockholm
Sweden